Green/white capsules containing paracetamol 500mg, promethazine 10mg and dextromethorphan 7.5mg
For the relief of cold and flu symptoms at night
Adults and children 12 years and over: Two capsules just before bedtime
Do not take if you have already taken 4 doses of a paracetamol containing product during the day. Do not use for more than 3 days
Colds & flu
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.
Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.